Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 87, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 13, 2007, 1:07 PM EDT for Beaufort County, Colleton County, South Carolina. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2007, 1:07 PM EDT (17:07 UTC)
- Expired
- Jun 13, 2007, 2:00 PM EDT
- In force
- 53 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
Counties Beaufort County, SC, Colleton County, SC
The radar
The Charleston,SC radar (KCLX), 57 km from the middle of the area, began a volume at 17:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 1:37 PM EDT | HAIL 0.25 | Beaufort, SC | |
| Jun 13, 1:47 PM EDT | HAIL 1 | Beaufort, SC | DOWNTOWN BEAUFORT AT THE EOC. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 5.1 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1037 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 803 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 131707
SVRCHS
SCC013-029-131800-
/O.NEW.KCHS.SV.W.0087.070613T1707Z-070613T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
107 PM EDT WED JUN 13 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COLLETON COUNTY IN SOUTHEAST SOUTH CAROLINA...
BEAUFORT COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 200 PM EDT
* AT 105 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES EAST
OF BENNETTS POINT TO 8 MILES NORTHEAST OF PORT ROYAL...OR ALONG A
LINE EXTENDING FROM 30 MILES SOUTHWEST OF CHARLESTON TO 19 MILES
NORTHEAST OF HILTON HEAD ISLAND...MOVING NORTHWEST AT 5 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
PORT ROYAL...
BENNETTS POINT...DALE...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3257 8084 3272 8043 3265 8039 3263 8042
3260 8042 3262 8039 3254 8040 3249 8035
3251 8033 3252 8035 3253 8025 3252 8025
3246 8039 3249 8047 3243 8046 3235 8072
$$2 follow-up statements
000
WWUS52 KCHS 131724
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
124 PM EDT WED JUN 13 2007
SCC013-029-131800-
/O.CON.KCHS.SV.W.0087.000000T0000Z-070613T1800Z/
COLLETON SC-BEAUFORT SC-
124 PM EDT WED JUN 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR COLLETON AND BEAUFORT COUNTIES...
AT 120 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6
MILES EAST OF BENNETTS POINT TO ATTAWAY...OR ALONG A LINE EXTENDING
FROM 28 MILES SOUTHWEST OF CHARLESTON TO 17 MILES NORTH OF HILTON
HEAD ISLAND...MOVING WEST AT 10 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BENNETTS
POINT...DALE AND PORT ROYAL.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3257 8084 3272 8043 3265 8039 3263 8042
3260 8042 3262 8039 3254 8040 3249 8035
3251 8033 3252 8035 3253 8025 3252 8025
3246 8039 3249 8047 3243 8046 3235 8072
$$000
WWUS52 KCHS 131739
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
139 PM EDT WED JUN 13 2007
SCC013-029-131800-
/O.CON.KCHS.SV.W.0087.000000T0000Z-070613T1800Z/
COLLETON SC-BEAUFORT SC-
139 PM EDT WED JUN 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR COLLETON AND BEAUFORT COUNTIES...
AT 134 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
BENNETTS POINT TO WALSH...OR ALONG A LINE EXTENDING FROM 26 MILES
SOUTHEAST OF WALTERBORO TO 16 MILES NORTH OF HILTON HEAD ISLAND...
MOVING WEST AT 10 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BENNETTS
POINT...DALE...BEAUFORT AND PORT ROYAL.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3257 8084 3272 8043 3265 8039 3263 8042
3260 8042 3262 8039 3254 8040 3249 8035
3251 8033 3252 8035 3253 8025 3252 8025
3246 8039 3249 8047 3243 8046 3235 8072
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 11:23 AM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jun 13, 11:23 AM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 1123 AM EDT WED JUN 13 2007 .SYNOPSIS... AN UPPER LEVEL LOW WILL PASS OVER THE REGION TODAY. A BROAD MID LEVEL TROF WILL THEN PERSIST OVER THE FORECAST AREA UNTIL SAT. WEAK DISTURBANCES ALOFT WITHIN THE TROUGH WILL SUPPORT PERIODS OF SHOWERS AND THUNDERSTORMS THE NEXT FEW DAYS...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. && .NEAR TERM /THROUGH TONIGHT/... ANOTHER BUSY CONVECTIVE DAY IN STORE FOR THE REGION. UNDER THE UPPER TROUGH...FEATURING 500 MB TEMPS -12C TO -13C...MODIFIED SOUNDINGS USING TEMPS MID 80S.DEWPOINTS MID 60S YIELD SBCAPES AROUND 2500 J/KG...ACCOMPANIED BY WET BULB ZERO HEIGHTS LIKELY NO HIGHER THAN 10.0-10.5 KFT. THUNDERSTORMS WILL AGAIN FIRE ALONG THE SEA BREEZE BOUNDARY NEAR THE SC COAST BY EARLY AFTERNOON...AND THESE WILL DEVELOP INLAND WITH THE SEA BREEZE BOUNDARY. MEANWHILE... PER WATER VAPOR IMAGERY A DISTINCT MID/UPPER LEVEL CIRCULATION CENTER WAS ROLLING S/SE AND INTO N FL. ON THE N PERIPHERY OF THIS FEATURE...EXTENDING NE ALONG THE UPPER TROUGH AXIS...SHOWERS/ THUNDERSTORMS WERE INCREASING IN COVERAGE/INTENSITY ACROSS THE COASTAL WATERS...ESPECIALLY ACROSS THE OUTER WATERS... AND SOME OF THESE SHOWERS WERE ALREADY PUSHING ONSHORE FROM HILTON HEAD AND POINTS SOUTH. WHILE SHOWERS HAD BEEN WEAKENING AS THEY PUSHED INTO THE MORE STABLE AIRMASS OVER LAND THIS MORNING...DESTABILIZATION WILL SUPPORT INTENSIFICATION THIS AFTERNOON. IN ALL CASES...ANY THUNDERSTORM MAY BECOME SEVERE WITH LARGE HAIL AND EVEN ISOLATED/DAMAGING MICROBURSTS. ALSO...GIVE THE PROXIMITY TO THE MID/UPPER LEVEL CIRCULATION AND AREA RADAR TRENDS...BUMPED POPS TO LIKELY FOR MOST OF OUR GA COUNTIES. CONTINUED 50% POPS ELSEWHERE...BUT NEAR TERM ADJUSTMENTS MAY BE NEEDED. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... ON THURSDAY AND FRIDAY...MODELS HITTING SOME DEEPER LAYERED MOISTURE AND UPPER DISTURBANCES THU THROUGH FRI WHICH SHOULD KEEP PERIODS OF CONVECTION FROM TIME TO TIME AS LOW LEVEL ATLC FLOW CONVERGES HEADING INLAND. TIMING AND LOCATIONS CERTAINLY QUESTIONABLE BUT WE HAVE MAINTAINED CHCY POPS DURING FAVORABLE DIURNAL TIMES AND SLIGHT CHC LATE NIGHT AND MORNING HOURS. NO CHANGES TO TEMPERATURE SCHEME...STILL BELOW NORMAL. && .LONG TERM /SATURDAY THROUGH TUESDAY/... MEDIUM RANGE GUIDANCE IS IN GOOD AGREEMENT THIS MORNING WITH RESPECT TO OVERALL H5 PATTERN EVOLUTION FROM LATE THIS WEEK... THROUGH THE WEEKEND...AND INTO EARLY NEXT WEEK. UPPER TROUGH WILL CONTINUE TO INFLUENCE THE SOUTHEAST STATES THROUGH FRI...SO WILL MENTION CHC POPS BOTH THU AND FRI. SFC/UPPER RIDGING WILL BECOME MORE DOMINANT OVER THE WEEKEND INTO EARLY NEXT WEEK...SO DON/T ANTICIPATE AS MUCH SHWR/TSTM ACTIVITY SUN THROUGH TUE. && .AVIATION /15Z WEDNESDAY THROUGH SUNDAY/... SHOWERS WILL IMPACT KSAV AND KCHS BY EARLY AFTN...AND ANY SHOWER MAY INTENSIFY INTO A TSTM WITH GUSTY WINDS AND IFR OR LOWER CONDITIONS. THUNDERSTORMS MAY PUSH INLAND FROM KCHS...FOLLOWING THE SEA BREEZE BOUNDARY...AT LEAST FOR A TIME THIS AFTN...BUT ANOTHER ROUND OF TSTMS COULD PUSH BACK TOWARD THE COAST THIS EVE...AND WILL CONTINUE TO ASSESS THIS POTENTIAL. AT KSAV...DUE TO THE UPPER LOW JUST TO THE SOUTH...TSTMS MAY BECOME FREQUENT AND COULD PERSIST MUCH OF THE AFTERNOON. WHERE RAIN OCCURS...EXPECT ANOTHER PERIOD OF MVFR OR LOWER CIGS/VSBYS OVERNIGHT...EVEN AFTER SHOWERS/TSTMS DIMINISH. EXTENDED AVIATION OUTLOOK... VFR CONDITIONS EXPECTED MUCH OF THE TIME THU THROUGH EARLY NEXT WEEK...PERHAPS BRIEFLY INTERRUPTED BY MAINLY AFTN/EVEN TSTMS...AND BY LATE NIGHT/EARLY MORNING FOG AND/OR STRATUS. && .MARINE... NO MAJOR CHANGES TO THE ONGOING FORECASTS FOR WINDS/SEAS...REMAINING BELOW HEADLINE CRITERIA. HOWEVER...WE HAVE ALREADY ISSUED SPECIAL MARINE WARNINGS THIS MORNING...AND ADDL/MORE NUMEROUS STRONG THUNDERSTORMS APPEAR LIKELY THIS AFTN...ESP OVER THE GA WATERS...AND ADJUSTED FCSTS ACCORDINGLY. SEAS WILL AVERAGE 2 TO 3 FEET BASED ON THE FORECAST WIND SPEEDS AND WAVE WATCH GUIDANCE. EXTENDED FORECAST WILL SEE A WEAKER PRESSURE PATTERN AND THUS MORE VARIABILITY IN THE WIND DIRECTIONS. AREA WILL STILL BE UNDER A LONG WAVE TROF SO WEAK HIGH PRESSURE IS STILL FORECAST. AN UPPER RIDGE WILL APPROACH FROM THE WEST LATE IN THE WEEKEND AND SOUTHERLY WINDS WILL BECOME MORE PERSISTENT. ONSHORE FLOW AND HIGH ASTRONOMICAL TIDES...PERIGEE TODAY AND NEW MOON FRI JUN 15...MAY PRODUCE SHALLOW COASTAL FLOODING AND MINOR BEACH EROSION AROUND THE TIMES OF HIGH TIDE THROUGH THE REMAINDER OF THE WEEK. HOWEVER...BECAUSE OF THE EXPECTED SMALL SWELL...THE RISK CURRENT RISK SHOULD REMAIN LOW THROUGH THIS WEEK. && .TIDES/COASTAL FLOODING... SHALLOW COASTAL FLOODING WILL STILL BE A PROBLEM THROUGH THE END OF THE WEEK. WILL LIKELY HAVE TO HEADLINE IN AFTERNOON PACKAGE WITH HIGH TIDES BEING AROUND THE 730PM-830PM TIME FRAME. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...SHALLOW COASTAL FLOODING THIS EVENING GAZ117-119-139-141. SC...SHALLOW COASTAL FLOODING THIS EVENING SCZ048>051. MARINE...NONE. &&
Hazardous weather outlook, Jun 13, 11:58 AM EDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 1158 AM EDT WED JUN 13 2007 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-141000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 1158 AM EDT WED JUN 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. AN UPPER LEVEL DISTURBANCE COUPLED WITH MOIST ONSHORE FLOW AND AN UNSTABLE ATMOSPHERE...WILL UNITE TO POSE A POTENTIAL FOR THE DEVELOPMENT OF THUNDERSTORMS ONCE AGAIN THIS AFTERNOON AND EVENING. THE MAIN TYPES OF SEVERE WEATHER EXPECTED ARE PENNY TO QUARTER SIZE HAIL AND LOCALIZED DAMAGING WIND GUSTS...ESPECIALLY BETWEEN 2 PM AND 1 AM. ALSO...SLOW MOVING THUNDERSTORMS MAY PRODUCE EXCESSIVE RAINFALL. .COASTAL FLOODING...SHALLOW COASTAL FLOODING WILL AGAIN OCCUR AROUND THE TIME OF HIGH TIDE THIS EVENING. HIGH TIDE WILL OCCUR AROUND 730 PM AT CHARLESTON HARBOR AND TYBEE ISLAND. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN THURSDAY AND FRIDAY. A FEW OF THE THUNDERSTORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .COASTAL FLOODING...SHALLOW COASTAL FLOODING MAY AGAIN OCCUR AROUND THE TIMES OF HIGH TIDE THURSAY AND FRIDAY EVENINGS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 13, 11:14 AM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1114 AM EDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG NEWINGTON 32.59N 81.50W
06/12/2007 SCREVEN GA FIRE DEPT/RESCUE
NUMEROUS LARGE LIMBS DOWN.
1055 PM TSTM WND DMG NEWINGTON 32.59N 81.50W
06/12/2007 SCREVEN GA FIRE DEPT/RESCUE
NEW AWNING BLOWN OFF A BUSINESS.
&&
VBSpecial weather statement, Jun 13, 12:04 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1204 PM EDT WED JUN 13 2007 SCZ050-131630- CHARLESTON- 1204 PM EDT WED JUN 13 2007 ...STRONG THUNDERSTORMS WILL IMPACT CHARLESTON COUNTY THROUGH 1230 PM EDT... AT 1201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND GUSTY WINDS UP TO 35 MPH. THIS STORM WAS LOCATED NEAR FORT MOULTRIE... OR ABOUT OVER DOWNTOWN CHARLESTON...MOVING WEST SOUTHWEST AT 10 MPH. AREAS IN AND AROUND CHARLESTON...JAMES ISLAND...JOHNS ISLAND...MOUNT PLEASANT AND WEST ASHLEY WILL BE IMPACTED THROUGH 1230 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Jun 13, 12:46 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1246 PM EDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 PM HAIL JAMES ISLAND 32.73N 79.93W
06/13/2007 E0.75 INCH CHARLESTON SC TRAINED SPOTTER
NEAR THE CORNER OF FOLLY RD AND HARBORVIEW RD.
&&
VBSpecial weather statement, Jun 13, 12:49 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1249 PM EDT WED JUN 13 2007 GAZ088-131715- SCREVEN- 1249 PM EDT WED JUN 13 2007 ...STRONG THUNDERSTORMS WILL IMPACT SCREVEN COUNTY THROUGH 115 PM EDT... AT 1245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL. THIS STORM WAS LOCATED NEAR NEWINGTON...OR ABOUT 16 MILES SOUTHEAST OF SYLVANIA...MOVING SOUTHWEST AT 10 MPH. AREAS IN AND AROUND DOVER...NEWINGTON AND OLIVER WILL BE IMPACTED THROUGH 115 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Jun 13, 12:59 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1259 PM EDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 PM HAIL CHARLESTON 32.78N 79.94W
06/13/2007 E0.50 INCH CHARLESTON SC TRAINED SPOTTER
DIME SIZE HAIL AND VERY HEAVY ON THE RAVENEL BRIDGE.
1256 PM HAIL CHARLESTON 32.78N 79.94W
06/13/2007 E0.88 INCH CHARLESTON SC FIRE DEPT/RESCUE
1258 PM HAIL CHARLESTON 32.78N 79.94W
06/13/2007 E0.88 INCH CHARLESTON SC PUBLIC
&&
VBSpecial weather statement, Jun 13, 1:00 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 100 PM EDT WED JUN 13 2007 SCZ048-049-131745- BEAUFORT-COASTAL COLLETON- 100 PM EDT WED JUN 13 2007 ...STRONG THUNDERSTORMS WILL IMPACT COLLETON COUNTY AND BEAUFORT COUNTY THROUGH 145 PM EDT... AT 1255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 30 TO 40 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF BENNETTS POINT TO ASHDALE...OR ALONG A LINE EXTENDING FROM 31 MILES SOUTHWEST OF CHARLESTON TO 17 MILES NORTHEAST OF HILTON HEAD ISLAND...MOVING WEST AT 5 MPH. AREAS IN AND AROUND BENNETTS POINT AND IMMEDIATE SHORELINE AREAS OF BOTH COLLETON AND BEAUFORT COUNTIES WILL BE IMPACTED THROUGH 145 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:34 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Colleton, Dorchester | 71 min |
| Jun 12, 9:01 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Hampton | 44 min |
| Jun 12, 9:42 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Dorchester | 63 min |
| Jun 12, 9:45 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Hampton | 60 min |
| Jun 13, 12:10 PM EDT | Severe Thunderstorm Warning | CHS | Charleston | 50 min |
| Jun 13, 12:48 PM EDT | Severe Thunderstorm Warning | CHS | Charleston | 57 min |
| Jun 13, 1:04 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 41 min |
| Jun 13, 1:37 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 53 min |
| Jun 13, 1:41 PM EDT | Severe Thunderstorm Warning | CHS | Charleston, Dorchester | 64 min |
| Jun 13, 1:57 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort | 63 min |
| Jun 13, 2:08 PM EDT | Severe Thunderstorm Warning | CHS | Colleton | 52 min |
| Jun 13, 2:15 PM EDT | Severe Thunderstorm Warning | CHS | Jasper | 60 min |
| Jun 13, 2:23 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 67 min |
| Jun 13, 3:02 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Hampton | 38 min |
| Jun 13, 3:38 PM EDT | Severe Thunderstorm Warning | CHS | Charleston | 67 min |
| Jun 13, 4:07 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 23 min |
| Jun 13, 4:09 PM EDT | Tornado Warning | CHS | Charleston | 24 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.